No Cover Image

Journal article 1043 views

A Note on the Rate of Convergence of the Euler–Maruyama Method for Stochastic Differential Equations

Chenggui Yuan Orcid Logo, Xuerong Mao

Stochastic Analysis and Applications, Volume: 26, Issue: 2, Pages: 325 - 333

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Stochastic Analysis and Applications
ISSN: 0736-2994 1532-9356
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 325
End Page: 333